[Two Case Reports of Chemotherapy-Induced Radiation Myositis].
Аннотация
Radiation recall is regarded as an acute inflammatory reaction that is triggered by cytotoxic agents within a previously irradiated area, and the most common site is the skin. Gemcitabine-related radiation recall is rare, and most reported cases involving gemcitabine occur in the muscle, unlike those of other chemotherapeutic agents. Here, we report 2 cases of chemotherapy- induced radiation myositis. Combination chemotherapy with gemcitabine and S-1 was performed in both patients after radiation therapy. The irradiation dose to the muscle was quite low compared to the muscle tolerance dose in both cases. To the best of our knowledge, there are no reports on radiation recall with S-1. Therefore, it is unclear whether S-1 is related to myositis in these cases. Although radiation recall with gemcitabine is rare and uncommon, it has the potential to occur in any organ in forms such as myositis or central nervous system necrosis, and careful observation is required for patients who received chemotherapy that includes gemcitabine after radiation therapy.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.